Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Pain in right side of abdomen, pain on urinating, burning sensation. on aspirin medication, drinking lots of water. Treatment options ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1995
Answered : 4036 Questions
57 year old male, 190 lbs,5'9" tall. pain on right side beltline, pain when peeing, it seems like i can feel the peel coming down the tubes from the bladder. I drink lots of water (4) 16.9 oz. bottles of water a day plus a glass at dinner. This is the third day, i took 3 asprin 5-6 hours ago, they are starting to wear off.
Posted Thu, 12 Apr 2012 in Kidney Conditions
Answered by Dr. Pragnesh Vachharajani 10 hours later

Thanks for posting your query.

Looking the complain and your past history there are couple of common possibilities are there.

1.Recurrence of stone-may be stone in ureter or kidney.
2.Urinary infection.

First and commonest seems to be stone.Those who are having history of stone disease have more chances of having the same problem.

Whenever there is some obstruction to the urine flow due to stone,you can have pain during passing urine and without also.Normally the pain ranges from dull ache to severe enough to restrict your day to day to activities.

The best option is to visit your doctor and get your self examined for this.You may need a urine examination and ultrasound to have proper diagnosis.

You need to take analgesic for pain which you are comfortable with and you have taken in past for this condition.Take good amount of water,you can even take urine alkalizers which can give relief from discomfort while passing urine.

Depending upon the diagnosis further line of action can be decided.

I hope this answers your query,I will be glad to answer any follow up queries that you have.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Nephrologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor